Numerical solutions for fractional initial value problems of distributed-order
M. A. Abdelkawy
Additional contact information
M. A. Abdelkawy: Department of Mathematics and Statistics, College of Science, Imam Mohammad Ibn Saud Islamic University (IMSIU), Riyadh, Saudi Arabia2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt
International Journal of Modern Physics C (IJMPC), 2021, vol. 32, issue 07, 1-13
Abstract:
This paper addresses spectral collocation techniques to treat with the fractional initial value problem of distributed-order. We introduce three algorithms based on shifted fractional order Jacobi orthogonal functions outputted by Jacobi polynomials. The shifted fractional order Jacobi–Gauss–Radau collocation method is developed for approximating the fractional initial value problem of distributed-order. The principal target in our techniques is to transform the fractional initial value problem of distributed-order to a system of algebraic equations. Some numerical examples are given to test the accuracy and applicability of our technique. It is known that the accuracy of numerical approaches for nonsmooth solution is deteriorated. Employing fractional order Jacobi functions instead of the classical Jacobi stopped this deterioration.
Keywords: Spectral collocation method; Gauss–Lobatto quadrature; Gauss–Radau quadrature; Caputo fractional derivative; distributed-order fractional diffusion equation (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0129183121500960
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijmpcx:v:32:y:2021:i:07:n:s0129183121500960
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0129183121500960
Access Statistics for this article
International Journal of Modern Physics C (IJMPC) is currently edited by H. J. Herrmann
More articles in International Journal of Modern Physics C (IJMPC) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().